# SDR 98ZZZX2521

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 14860011
- Condition: Failed
- Location: Stop
- Part time: 1,789 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR INOPERATIVE.  REMOVED AND REPLACED ACTUATOR.
